ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2017 , Volume 37 , Issue 3

Select all articles

Export/Reference:

Necessity for isoperimetric inequality constraints
Jorge A. Becerril and Javier F. Rosenblueth
2017, 37(3): 1129-1158 doi: 10.3934/dcds.2017047 +[Abstract](998) +[HTML](3) +[PDF](286.0KB)
Asymptotic analysis of the scattering problem for the Helmholtz equations with high wave numbers
Daniel Bouche, Youngjoon Hong and Chang-Yeol Jung
2017, 37(3): 1159-1181 doi: 10.3934/dcds.2017048 +[Abstract](1555) +[HTML](1) +[PDF](561.5KB)
Ergodic properties of folding maps on spheres
Almut Burchard, Gregory R. Chambers and Anne Dranovski
2017, 37(3): 1183-1200 doi: 10.3934/dcds.2017049 +[Abstract](960) +[HTML](13) +[PDF](429.8KB)
Strichartz estimates for charge transfer models
Gong Chen
2017, 37(3): 1201-1226 doi: 10.3934/dcds.2017050 +[Abstract](922) +[HTML](1) +[PDF](462.5KB)
Functional envelopes relative to the point-open topology on a subset
Zhijing Chen and Yu Huang
2017, 37(3): 1227-1246 doi: 10.3934/dcds.2017051 +[Abstract](809) +[HTML](1) +[PDF](469.3KB)
A note on the convergence of the solution of the high order Camassa-Holm equation to the entropy ones of a scalar conservation law
Giuseppe Maria Coclite and Lorenzo Di Ruvo
2017, 37(3): 1247-1282 doi: 10.3934/dcds.2017052 +[Abstract](1133) +[HTML](8) +[PDF](475.3KB)
A remark on the partial regularity of a suitable weak solution to the Navier-Stokes Cauchy problem
Francesca Crispo and Paolo Maremonti
2017, 37(3): 1283-1294 doi: 10.3934/dcds.2017053 +[Abstract](830) +[HTML](8) +[PDF](416.7KB)
Modified energy functionals and the NLS approximation
Patrick Cummings and C. Eugene Wayne
2017, 37(3): 1295-1321 doi: 10.3934/dcds.2017054 +[Abstract](962) +[HTML](5) +[PDF](471.5KB)
High-frequency instabilities of small-amplitude solutions of Hamiltonian PDEs
Deconinck Bernard and Olga Trichtchenko
2017, 37(3): 1323-1358 doi: 10.3934/dcds.2017055 +[Abstract](1210) +[HTML](6) +[PDF](689.6KB)
Discrete conley index theory for zero dimensional basic sets
Ketty A. De Rezende and Mariana G. Villapouca
2017, 37(3): 1359-1387 doi: 10.3934/dcds.2017056 +[Abstract](1174) +[HTML](2) +[PDF](610.9KB)
A leading term for the velocity of stationary viscous incompressible flow around a rigid body performing a rotation and a translation
Paul Deuring, Stanislav Kračmar and Šárka Nečasová
2017, 37(3): 1389-1409 doi: 10.3934/dcds.2017057 +[Abstract](1147) +[HTML](1) +[PDF](545.9KB)
Minimal subshifts of arbitrary mean topological dimension
Dou Dou
2017, 37(3): 1411-1424 doi: 10.3934/dcds.2017058 +[Abstract](881) +[HTML](5) +[PDF](384.2KB)
Multiple periodic solutions of Hamiltonian systems confined in a box
Alessandro Fonda and Andrea Sfecci
2017, 37(3): 1425-1436 doi: 10.3934/dcds.2017059 +[Abstract](1170) +[HTML](2) +[PDF](371.1KB)
Homogenization of second order discrete model with local perturbation and application to traffic flow
Nicolas Forcadel, Wilfredo Salazar and Mamdouh Zaydan
2017, 37(3): 1437-1487 doi: 10.3934/dcds.2017060 +[Abstract](854) +[HTML](1) +[PDF](648.2KB)
Qualitative description of the particle trajectories for the N-solitons solution of the Korteweg-de Vries equation
Ludovick Gagnon
2017, 37(3): 1489-1507 doi: 10.3934/dcds.2017061 +[Abstract](1081) +[HTML](4) +[PDF](632.4KB)
On the Cauchy problem for a generalized two-component shallow water wave system with fractional higher-order inertia operators
Huijun He and Zhaoyang Yin
2017, 37(3): 1509-1537 doi: 10.3934/dcds.2017062 +[Abstract](1175) +[HTML](5) +[PDF](636.1KB)
Effect of cross-diffusion in the diffusion prey-predator model with a protection zone
Shanbing Li and Jianhua Wu
2017, 37(3): 1539-1558 doi: 10.3934/dcds.2017063 +[Abstract](1092) +[HTML](3) +[PDF](521.9KB)
Subharmonic solutions and minimal periodic solutions of first-order Hamiltonian systems with anisotropic growth
Chungen Liu and Xiaofei Zhang
2017, 37(3): 1559-1574 doi: 10.3934/dcds.2017064 +[Abstract](1075) +[HTML](2) +[PDF](465.3KB)
On an $N$-Component Camassa-Holm equation with peakons
Yongsheng Mi, Boling Guo and Chunlai Mu
2017, 37(3): 1575-1601 doi: 10.3934/dcds.2017065 +[Abstract](1204) +[HTML](1) +[PDF](560.1KB)
Critical mass of degenerate Keller-Segel system with no-flux and Neumann boundary conditions
Yoshifumi Mimura
2017, 37(3): 1603-1630 doi: 10.3934/dcds.2017066 +[Abstract](871) +[HTML](6) +[PDF](517.7KB)
Nonlocal Schrödinger-Kirchhoff equations with external magnetic field
Mingqi Xiang, Patrizia Pucci, Marco Squassina and Binlin Zhang
2017, 37(3): 1631-1649 doi: 10.3934/dcds.2017067 +[Abstract](1174) +[HTML](1) +[PDF](525.8KB)
Renormalizable Expanding Baker Maps: Coexistence of strange attractors
Antonio Pumariño, José Ángel Rodríguez and Enrique Vigil
2017, 37(3): 1651-1678 doi: 10.3934/dcds.2017068 +[Abstract](945) +[HTML](1) +[PDF](796.7KB)
Dynamical canonical systems and their explicit solutions
Alexander Sakhnovich
2017, 37(3): 1679-1689 doi: 10.3934/dcds.2017069 +[Abstract](836) +[HTML](1) +[PDF](377.5KB)
A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition
Khadijah Sharaf
2017, 37(3): 1691-1706 doi: 10.3934/dcds.2017070 +[Abstract](1009) +[HTML](1) +[PDF](477.0KB)
Infinitely many solutions for nonlinear Schrödinger equations with slow decaying of potential
Liping Wang and Chunyi Zhao
2017, 37(3): 1707-1731 doi: 10.3934/dcds.2017071 +[Abstract](1118) +[HTML](2) +[PDF](548.0KB)
Conserved quantities, global existence and blow-up for a generalized CH equation
Long Wei, Zhijun Qiao, Yang Wang and Shouming Zhou
2017, 37(3): 1733-1748 doi: 10.3934/dcds.2017072 +[Abstract](1148) +[HTML](8) +[PDF](448.2KB)
Asymptotic properties of standing waves for mass subcritical nonlinear Schrödinger equations
Xiaoyu Zeng
2017, 37(3): 1749-1762 doi: 10.3934/dcds.2017073 +[Abstract](1223) +[HTML](4) +[PDF](450.5KB)
Analytic results for the linear stability of the equilibrium point in Robe's restricted elliptic three-body problem
Qinglong Zhou and Yongchao Zhang
2017, 37(3): 1763-1787 doi: 10.3934/dcds.2017074 +[Abstract](1155) +[HTML](3) +[PDF](495.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]